Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of alpha lipoic acid and pyridoxine?

HI my name Sunny Shah age 26 year my homocysteine level is 50 umol/l my dr. advice me to take Remylin d tab drugs contain in Alpha lipoic acid 100mg, pyridoxine hydrochloride ip 3mg, Methylcobalamin 1500mcg, folic acid 1.5mg, vitamin d3 1000iu. i just want to does this homocysteine problem curable and what is a side effects of tablets?
Thu, 30 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

No side effects for this drugs so don't worry. Yes, you also may take folic acid and methyl cobalamin to reduce the homocysteine levels. Don't take fatty food and alcohol. Please check serum homocysteine levels after one month. Please review with reports and consult with your physician he will examine and treat you accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Pyridoxine


What are the side effects of alpha lipoic acid and pyridoxine?

Hello, No side effects for this drugs so don t worry. Yes, you also may take folic acid and methyl cobalamin to reduce the homocysteine levels. Don t take fatty food and alcohol. Please check serum homocysteine levels after one month. Please review with reports and consult with your physician he will examine and treat you accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist